# SDR MASA200601225

- Difficulty date: April 30, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 24,892 hours, 27,457 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G773
- Part serial: 2676
- Condition: Malfunctioned
- Location: Rudder Pressure
- Part time: 5,166 hours, 4,800 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER PRESS ANNUNCIATOR DURING TAXI.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 PRESSURE SWITCHES.
